My period ended on 5/13 and we had an accident. On 5/14 I took the pill. On the 18th I started light bleeding then progressively got heavier. It seemed to mostly come out when I peed,at first I was using pany liners but switched to tampons. On the 23rd I thought I had stopped bleeding, but now 5/27seems I'm still lightly spotting. should I be concerned?
You shouldn't be concerned. Plan B often delays periods, but you've already had it, even though it's adding plenty of spotting; the Plan B pill is very strong and messes a LOT with your hormones. I think that you should be very happy that you've gotten your period, & the pill worked :)
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2013 • 1 answer
Posted 19 Mar 2015 • 1 answer
Posted 30 Mar 2015 • 1 answer
Posted 26 Oct 2015 • 1 answer
Posted 6 Jul 2016 • 1 answer